# SDR USAA030145

- Difficulty date: August 6, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576656
- Condition: Cracked
- Location: Fuselage
- Part time: 48,389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOND SKIN CRACKED 3 INCHES, RIGHT SIDE STATION 520 STRINGER 12 RT.  INSTLALED EXTERNAL DOUBLER, TEMPORARY REPAIR PER EA 76766 PER SRM 53-00-01 FIG 201.  (M)
